Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature  
Carleman estimates with no lower-order terms for general Riemann wave equations. Global uniqueness and observability in one shot 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2002, 卷号: 46, 期号: 2-3, 页码: 331-375
Authors:  Triggiani, R;  Yao, PF
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Riemann wave  Carleman estimates  observability